question-icon

What causes burning pain in the penis while urinating?

default
Posted on Wed, 18 Oct 2017
Question: The white-yellowish fluid from my penis coming constantly i don't know why it is happening. i'm so much tensed. . Im feeling so much burn and pain too while passing a urine. Please please help me and suggest medicine.
doctor
Answered by Dr. Dr. P. T. Patil (1 hour later)
Brief Answer:
Could be due to Sexually Transmitted Disease.

Detailed Answer:
Hello
Thanks for query .
Based on the facts that you have posted yellowish discharge from the penis associated with burning urination is mostly due to STD transmitted through sexual intercourse with infected female partner .

I shall be happy if you can post me more details to help me in making precise comments
1) Did you have unprotected sex with unknown female partner very recently ?

Get following basic tests done to confirm the diagnosis
1) Urine routine and Urine Culture
2) Swab test and culture of urethral discharge

In the mean while start taking Erythromycin twice daily .

Ensure to drink more water to keep urine dilute This will help to control dysuria.

Ensure to avoid sexual encounters till it gets cured completely.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. P. T. Patil (3 hours later)
1) Did you have unprotected sex with unknown female partner very recently ?

Yes doc i did.

And please tell me for how long should i take Erythromycin?
doctor
Answered by Dr. Dr. P. T. Patil (6 hours later)
Brief Answer:
Take it twice daily for a week

Detailed Answer:
Hello
Thanks for follow up .

Take Erythromycin 500 mg twice daily for a week .

May need to take more if symptoms persists
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. P. T. Patil (45 minutes later)
Respected Doctor XXXXXXX Kindly please check my latest urine today's report and let me know what should i do? And another urine culture report will be available after 2 days by lab. And one more thing, Erythromycin is not available in my local pharmacy so please recommend another effective one. Thank you waiting for your response and looking forward to my report.
doctor
Answered by Dr. Dr. P. T. Patil (3 hours later)
Brief Answer:
Report indicates severe infection .

Detailed Answer:
Hello
Thanks for follow up .

Your report reveals severe urinary infection .

You can take broad spectrum antibiotics like Cefixime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get swab test and culture of Urethral discharge to rule out STD .

Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10504 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning pain in the penis while urinating?

Brief Answer: Could be due to Sexually Transmitted Disease. Detailed Answer: Hello Thanks for query . Based on the facts that you have posted yellowish discharge from the penis associated with burning urination is mostly due to STD transmitted through sexual intercourse with infected female partner . I shall be happy if you can post me more details to help me in making precise comments 1) Did you have unprotected sex with unknown female partner very recently ? Get following basic tests done to confirm the diagnosis 1) Urine routine and Urine Culture 2) Swab test and culture of urethral discharge In the mean while start taking Erythromycin twice daily . Ensure to drink more water to keep urine dilute This will help to control dysuria. Ensure to avoid sexual encounters till it gets cured completely. Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you Thanks and Regards. Dr.Patil.